Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11889/5543
Title: Identification of dynamic parameters and friction coefficients of a robot with planar serial kinematic linkage
Authors: Afrough, Mohsen 
Abu Hanieh, Ahmed 
Keywords: Robots - Dynamics;Friction - Measurement;Least squares;Polynomials - Data processing;Robotics - Mathematical models;Robots - Motion;Robots - Control systems;Automatic tracking
Issue Date: Jan-2018
Publisher: Springer
Abstract: This paper presents the method for identification of the dynamic parameters and coefficients of friction of planar robots. The dynamic equations of the robot are directly differentiated in order to find the identification Jacobian members. The set of base inertial parameters are determined symbolically and the identification procedure is developed with respect to them. A polynomial model is adopted for the joint frictions and the identification Jacobian is expressed in an extended form which allows identification of the friction coefficients along with the robot inertial parameters. The method has been applied to the robot under study and the practical results proved remarkable improvement in the robot model
Description: Article published in : Journal of Intelligent & Robotic Systems, 2018, vol. 89, no. 3-4
URI: http://hdl.handle.net/20.500.11889/5543
ISSN: 0921-0296
Appears in Collections:Fulltext Publications

Files in This Item:
File Description SizeFormat
Identification of friction parameters_ROBOTICS.pdf2.36 MBAdobe PDFView/Open
Show full item record

Page view(s)

19
Last Week
2
Last month
12
checked on Feb 17, 2020

Download(s)

17
checked on Feb 17, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.